# SDR SWIA202157208

- Difficulty date: March 9, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LH COCKPIT FLOOR BEAM FOUND FLOOR ANGLE SUPPORT P/N: CC670-33199-3 WITH A CRACK   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED LH COCKPIT FLOOR SUPPORT ANGLE REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.
